It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Suboxone Withdrawals!! HELP ME!!



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-23-2008, 01:23 PM   #1
    telattt
    Junior Member
    (male)
     
    telattt's Avatar
     
    Join Date: Jul 2008
    Location: The Woods, Maine
    Posts: 39
    telattt HB User
    Unhappy Suboxone Withdrawals!! HELP ME!!

    I've been on Sub for 4 weeks and went from 12mg to nothing. It's been 4 days and everything is getting worse. Aches, pains, insomnia, and when I do sleep I get nightmares, sweating, diarrhea, fatigue.....etc. I feel horrible. Is there and end in sight. I fell like I am dying....I do have sub left but I do not want to take anymore!! Is there anything I can do? I know I should've tapeered but its already been 4 days and I dont want anymore of that poison in my body!! How can I make myself feel better, and how long will this last?? I feel like this will never end. Please help ASAP!!

    Thank you, joe

     
    Sponsors Lightbulb
       
    Old 07-24-2008, 04:30 AM   #2
    ohiogal
    Junior Member
    (female)
     
    ohiogal's Avatar
     
    Join Date: Aug 2007
    Posts: 37
    ohiogal HB User
    Re: Suboxone Withdrawals!! HELP ME!!

    Hello: Sorry you are not feeling well. Sub withdraws are no picnic. I'm not sure I understand your jumping off dose. Did you jump off at 12 mg to nothing. If that is the case you jumped off at an extremely high dose. You need to taper to crumbs of sub to minimize your withdraw. You weren't on sub to long so you shouldn't have to hard of a time coming off of them if you tapered down to crumbs. Please post back and let us know a little more of your story so we can help you better. Again I'm not sure how long this will last for you because it all depends on your jumping off dose. Try to get out and exercise even if its just a walk. It really does help. Also you can ask for a blood pressure med called clondine. It helps with withdraw symtoms. Get yourself some good supplements and start taking them. The will help also. Again I'm sorry your feeling bad but be proud of yourself for wanting your life back. You can do this!!!!!!

     
    Old 07-24-2008, 08:43 AM   #3
    Secrets1983
    Senior Veteran
    (female)
     
    Secrets1983's Avatar
     
    Join Date: Jul 2008
    Location: USA
    Posts: 1,298
    Secrets1983 HB User
    Re: Suboxone Withdrawals!! HELP ME!!

    That sounds horrible.. I am so sorry you are going thru this. I think maybe contact your dr. and see what they can do. You should not have to go thru this. From the sounds of it that Clondine is the way to go!

    Take care!

     
    Old 07-24-2008, 09:49 AM   #4
    telattt
    Junior Member
    (male)
     
    telattt's Avatar
     
    Join Date: Jul 2008
    Location: The Woods, Maine
    Posts: 39
    telattt HB User
    Re: Suboxone Withdrawals!! HELP ME!!

    Yes, I jumped off at 12mgs to zip, because I was feeling way too good. Just a constant high. I didn't go to detox just to be put on another, stronger, opiate. I haaad no idea what I was getting myselg into. I wanted to be off opiates, not given more. I feel as if I was deceived by the Dr.'s. I had no idea what I was taking in detox, only that it made me feel good. Even better than vics and percs. It's been 5 days and I feel the same if not worse. Sweats, nightmares, anxiety, can't eat.....I think I'm going crazy. I feel as though I've gone so far wout taking sub that why get back on it and taper? Should I just stick it through? I want to survive this horrible addiction. Thank you for your kind words. I don't think my Dr. will pres. me anymore drugs. Even if it will help me sleep. I want to be better.

     
    Old 07-24-2008, 12:44 PM   #5
    skinnyboy
    Senior Member
    (male)
     
    skinnyboy's Avatar
     
    Join Date: Dec 2004
    Location: Manhattan, NY - originally from Eugene, OR
    Posts: 194
    skinnyboy HB User
    Wink Re: Suboxone Withdrawals!! HELP ME!!

    You were NOT decieved by your doctors. For people who have been dependent on opiate medication for a very long time and can't get off of them- suboxone (or subutex) IS the optimal choice. My situation is that I was on methadone and transferred to the same dose of suboxone you were (feeling the SAME way... just wanting OFF!!) and I did feel a little bit of that 'constant high' you were feeling. I spoke with my doctor about this and he said that it's normal and necessary when you first begin treatment and that it's actually a good sign showing that your body is ok with suboxone. SUBOXONE IS NOT A STRONGER OPIATE!! IT IS A PARTIAL AGONIST SO IT'S ACTUALLY ONE OF THE WEAKEST. It's easier to begin a taper with someone who is comfortable rather than in withdrawal. Studies show (I've done a LOT of research on my own) that suboxone is a LOT easier to taper off of than ANY other opiate medicine, including vicodin, percocet, duiladid, lortab, oxycontin, methadone.... etc.... because (and this is important) suboxone is a PARTIAL opiate agonist so it doesn't affect your receptors like all other opiate medicines... but you MUST taper. Because I'm afraid is because the way you are feeling you may not be able to make rational decisions and you might approach a point where you can't handle it so than (and this happens ALL THE TIME) you perhaps may overdose on some opiate medicine in the attempt to feel better, whether it be the suboxone you have left or something else... and then you are swimming with a whole other ocean of fish... my recommendation is you get a second opinion from another specialist about your treatment... but DON'T just jump off. Studies also show that MOST (not all) are not successful at completely quitting opiates by jumping off cold turkey. This is true (but like I said not always, so perhaps your'e the exception) because when you taper physically you are also tapering mentally, hopefully with some counseling... that's how suboxone is meant to be used. My best wishes, and again just get a second opinion! DON'T BE YOUR OWN DOCTOR! You're going to be ok...
    Peace and Love,
    skinnyboy

    Last edited by skinnyboy; 07-24-2008 at 12:51 PM.

     
    Old 07-25-2008, 07:25 AM   #6
    ohiogal
    Junior Member
    (female)
     
    ohiogal's Avatar
     
    Join Date: Aug 2007
    Posts: 37
    ohiogal HB User
    Re: Suboxone Withdrawals!! HELP ME!!

    First of all my heart is breaking for you!! I could not even imagine how horrible you are feeling. PLEASE either get back to your doctor or put yourself back on the sub and do a taper from here. I'm afraid that if you try to keep going cold turkey from 12 mg that you are going to stay in withdraw for a long, long time. If you decide to go back on the sub and taper you should only need 2 mg to start out with. I'm sure that 2 mg would take you completely out of withdraw. What I would do (and I'm no doctor, I'm only speaking from my own experience) is start with the 2 mg and do that for a week. Then drop to 1 mg and do that for a week. Then go to 1/2 mg and do that for a week. Then go to 1/2 mg every other day for a week and then do crumbs every other day for a week and then off. It would be alot easier on you this way. You will survive this horrible addiction. You are determined to do so. Again I'm sorry you are feeling so bad. You probably do feel like you are going crazy. It really doesn't have to be this bad. I would really think about going back on the sub and tapering. Please let us know how you are doing and what you decide to do. Try and get yourself on some good supplements also and exercise will help alot too. Even a small walk will make a huge difference.

     
    Old 07-30-2008, 10:37 AM   #7
    telattt
    Junior Member
    (male)
     
    telattt's Avatar
     
    Join Date: Jul 2008
    Location: The Woods, Maine
    Posts: 39
    telattt HB User
    Re: Suboxone Withdrawals!! HELP ME!!

    It's been 11 days since I stopped taking my suboxone. 12mg to nothing. That was a big mistake. After three days I was very sick. But I stuck with it. It's is now day 11, and I am finally starting to feel like myself again. I still feel anxious, I have very low physical energy, still have dirrhea, can't sleep to well, but this is much better than last week. If you read my post I had many other w/d symptoms. The ones I do have are getting better everyday. I took some of your advice got some clonodine and bentyl, started exercising and It is all helping me. My advice to anyone needing to get off of painkillers (ie vicodin and percocets) is that you should not go on suboxone but simply taper off the drug that you are currently taking. From my experience that would have been easier. But thats just me. I am not a doctor. Suboxone does replace one with another. I don't care what anyone says. I know from experience. Thank you all for your help, I couldn't have done it without you guys!

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:08 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!